# SDR AALA20131229002

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 1,421 hours, 530 cycles
- Engine: Cfmint CFM567B262
- Engine time: 1,423 hours, 531 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW INFLIGHT LAS-MIA.  CREW REPORTED NR 1 ENG OIL QUANTITY LOSS.  LT ENG WAS SHUTDOWN SINGLE ENGINE TIME 15 MINUTES.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENG AT DFW ON 01/01/2014.  SYSTEM GND CHECKED NORMAL OPERATION OPEN.
